# SDR UPS01836923

- Difficulty date: September 14, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5751966503N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 940 FRAME TO FLOORBEAM FITTING IS CRACKED AT LONG 21L. REMOVED AND REPLACED FITTING IAW DWG 5751966, AND SRM 51-1-20D, 51-1-21.
